MAUDE Adverse Event Report: ZIMMER DENTAL SCREW SURGICAL COVER SP O CTAGON IMP 3MM 5.2MM; DENTAL COVER SCREW

ZIMMER DENTAL SCREW SURGICAL COVER SP O CTAGON IMP 3MM 5.2MM; DENTAL COVER SCREW
Model Number OPSCL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the cover screw was impossible to place.Doctor could complete the procedure.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One screw surgical cover sp o ctagon imp 3mm 5.2mm (opscl) was returned for investigation.Visual evaluation of the as returned product identified signs of wear/use around the external threads due to usage.Functional testing was performed using an applicable in-house implant.The screw could not be threaded fully into implant.Device history record (dhr) review for the lot (2019102029) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review was performed for the reported lot (2019102029) and no other complaints were identified.Therefore, based on the available information and functional testing, device malfunction did occur and the reported event was confirmed.

Brand Name
SCREW SURGICAL COVER SP O CTAGON IMP 3MM 5.2MM
Common Device Name
DENTAL COVER SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11005377
Report Number0002023141-2020-02173
Device Sequence Number3617927
Product Code DZE
UDI-Device Identifier00889024015982
UDI-Public(01)00889024015982(17)241028(10)2019102029(241)OPSCL-LZ
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K002188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model NumberOPSCL
Device Catalogue NumberOPSCL
Device Lot Number2019102029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1